| Model Number |
CQ75124 |
| Medical Device Problem Codes |
Material Rupture (1546); Unraveled Material (1664)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.Investigation of the returned device identified longitudinal rupture on the device.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq75124 pta balloon dilatation catheter allegedly experienced longitudinal balloon rupture.This information was received from one source.The one reported malfunction involved one patient with no consequences.The patient was reported to be a (b)(6) year old male who's weight was not provided.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq75124 pta balloon dilatation catheter allegedly experienced longitudinal balloon rupture and unraveled material.This information was received from one source.The one reported malfunction involved one patient with no consequences.The patient was reported to be a 58 year old male who's weight was not provided.
Additional Manufacturer Narrative
H10: the lot number was provided for the reported malfunction, therefore, a lot history review was performed.The device was returned for evaluation.Therefore, the investigation is confirmed for the reported longitudinal balloon rupture and unraveling fibers.The definitive root cause for the identified rupture or unraveled fibers could not be determined based on the available information.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.